Uniform graph embedding into metric spaces

 pdf (297K)  / List of references

The task of embedding an infinity countable graph into continuous metric space is considered. The concept of uniform embedding having no accumulation point in a set of vertex images and having all graph edge images of a limited length is introduced. Necessary and sufficient conditions for possibility of uniform embedding into spaces with Euclid and Lorenz metrics are stated in terms of graph structure. It is proved that tree graphs with finite branching have uniform embedding into space with absolute Minkowski metric.

Keywords: metric space, infinite graph, factor graph, Minkowski metric, Lorenz metric, Euclid metric
Citation in English: Koganov A.V. Uniform graph embedding into metric spaces // Computer Research and Modeling, 2012, vol. 4, no. 2, pp. 241-251
Citation in English: Koganov A.V. Uniform graph embedding into metric spaces // Computer Research and Modeling, 2012, vol. 4, no. 2, pp. 241-251
DOI: 10.20537/2076-7633-2012-4-2-241-251

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus